# SDR 95ZZZX6130

- Difficulty date: October 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924HA
- Make and model: Dhav DHC8102
- Aircraft serial: 105
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 864202
- Condition: Failed
- Location: Nlg
- Part time: 19,999 hours
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CLT/CHA - FLT 3204 - THE NOSE GEAR CYCLED SEVERAL TIMES IN GEAR WELL IN CRUISE.  THE INTRANSIT AND HANDLE LIGHTS CYCLED ON AND OFF.  THE AIRCRAFT CONTINUED ON TO CHA AND LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED THE NOSE LANDING GEAR DRAG STRUT SENSOR.
